# SDR TRAX200800788

- Difficulty date: June 14, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 14,712 hours, 9,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SILL FS 319.70 AT RBL 45 HAS CORROSION DAMAGE. BLENDED CORRODED AREAS ON CABIN FLOOR SILL FS319.70 AT RBL 45. PER SRM SRM51-21-06. KR17389 PERFORMED UT THICKNESS MEASUREMENT OF THE REWORKED AREA OF THE FLOOR SILL PER NDTM 51-20-004. MINIMUM THICKNESS IS .030" 061408. (B)
